Alert archive / Tennessee / High Wind Warnings in 2008

High Wind Warning 5, NWS Morristown, TN

February 12, 2008Blount County, Cocke County, Sevier County, Tennessee

NWS Morristown, TN issued this high wind warning at Feb 12, 2008, 10:40 AM EST for Blount County, Cocke County, Sevier County, Tennessee. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2008, 10:40 AM EST (15:40 UTC)
Expired
Feb 12, 2008, 7:15 PM EST
In force
9 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Cocke County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 42 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2008-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2008-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMRX 121540
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1040 AM EST TUE FEB 12 2008

...WINDY CONDITIONS IN THE MOUNTAINS TODAY AND TONIGHT...

.A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHERN APPALACHIAN
REGION LATE TODAY AND TONIGHT. AHEAD OF THIS SYSTEM...SOUTHERLY
WINDS WILL INCREASE...ESPECIALLY OVER THE HIGHER ELEVATIONS OF
EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS SHOULD DIMINISH
AND SHIFT TO THE WEST AS A COLD FRONT MOVES THROUGH THE AREA LATE
TONIGHT.

TNZ041-072-074-122345-
/O.UPG.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/
/O.NEW.KMRX.HW.W.0005.080212T1540Z-080213T0900Z/
COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-
INCLUDING THE CITIES OF...COSBY...CADES COVE...GATLINBURG
1040 AM EST TUE FEB 12 2008

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL BE SUSTAINED FROM THE SOUTH AT 30 TO 45 MPH ACROSS THE
HIGHER ELEVATIONS OF THE GREAT SMOKY MOUNTAINS. WINDS MAY GUST AS
HIGH AS 80 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING. TREES AND
TREE LIMBS MAY BE BLOWN DOWN.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

$$

NCZ060-061-TNZ018-043-045-047-087-102-122345-
/O.CON.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/
CHEROKEE-CLAY-JOHNSON-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER-
SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
CEDAR CREEK...ERWIN...ROAN MOUNTAIN...COKER CREEK...DUCKTOWN
1040 AM EST TUE FEB 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

WINDS WILL BE SUSTAINED FROM THE SOUTH AT 25 TO 35 MPH ACROSS THE
HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA.
WINDS MAY GUST AS HIGH AS 50 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. SOME WEAK
TREES AND TREE LIMBS MAY BE BLOWN DOWN.

$$
3 follow-up statements
000 
WWUS74 KMRX 121958
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
258 PM EST TUE FEB 12 2008

...WINDY CONDITIONS IN THE MOUNTAINS TODAY AND TONIGHT...

.A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHERN APPALACHIAN
REGION LATE TODAY AND TONIGHT. AHEAD OF THIS SYSTEM...SOUTHERLY
WINDS WILL INCREASE...ESPECIALLY OVER THE HIGHER ELEVATIONS OF
EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS SHOULD
DIMINISH AND SHIFT TO THE WEST AS A COLD FRONT MOVES THROUGH THE
AREA LATE TONIGHT.

TNZ041-072-074-130400-
/O.CON.KMRX.HW.W.0005.000000T0000Z-080213T0900Z/
COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-
INCLUDING THE CITIES OF...COSBY...CADES COVE...GATLINBURG
258 PM EST TUE FEB 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

WINDS WILL BE SUSTAINED FROM THE SOUTH AT 30 TO 45 MPH ACROSS THE
HIGHER ELEVATIONS OF THE GREAT SMOKY MOUNTAINS. WINDS MAY GUST AS
HIGH AS 70 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING. TREES AND
TREE LIMBS MAY BE BLOWN DOWN.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

$$

NCZ060-061-TNZ018-043-045-047-087-102-130400-
/O.CON.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/
CHEROKEE-CLAY-JOHNSON-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER-
SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
CEDAR CREEK...ERWIN...ROAN MOUNTAIN...COKER CREEK...DUCKTOWN
258 PM EST TUE FEB 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

WINDS WILL BE SUSTAINED FROM THE SOUTH AT 25 TO 40 MPH ACROSS THE
HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA.
WINDS MAY GUST AS HIGH AS 50 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. SOME WEAK
TREES AND TREE LIMBS MAY BE BLOWN DOWN.

$$
000 
WWUS74 KMRX 122037
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
337 PM EST TUE FEB 12 2008

...WINDY CONDITIONS IN THE MOUNTAINS TODAY AND TONIGHT...

.A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHERN APPALACHIAN
REGION LATE TODAY AND TONIGHT. AHEAD OF THIS SYSTEM...SOUTHERLY
WINDS WILL INCREASE...ESPECIALLY OVER THE HIGHER ELEVATIONS OF
EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS SHOULD
DIMINISH AND SHIFT TO THE WEST AS A COLD FRONT MOVES THROUGH THE
AREA LATE TONIGHT.

TNZ041-072-074-130445-
/O.CON.KMRX.HW.W.0005.000000T0000Z-080213T0900Z/
COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-
INCLUDING THE CITIES OF...COSBY...CADES COVE...GATLINBURG
337 PM EST TUE FEB 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

WINDS WILL BE SUSTAINED FROM THE SOUTH AT 30 TO 45 MPH ACROSS THE
HIGHER ELEVATIONS OF THE GREAT SMOKY MOUNTAINS. WINDS MAY GUST AS
HIGH AS 70 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING. TREES AND
TREE LIMBS MAY BE BLOWN DOWN.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

$$

TNZ038>040-042-068>071-073-130400-
/O.EXB.KMRX.WI.Y.0009.000000T0000Z-080213T0400Z/
GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-
INCLUDING THE CITIES OF...RUTLEDGE...MORRISTOWN...NEWPORT...
GREENEVILLE...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
SEVIERVILLE
337 PM EST TUE FEB 12 2008

...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

WINDS WILL BE SUSTAINED FROM THE SOUTH AT 20 TO 35 MPH ACROSS THE
ADVISED AREA OF EAST TENNESSEE. WINDS MAY GUST AS HIGH AS 45 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. SOME WEAK
TREES AND TREE LIMBS MAY BE BLOWN DOWN.

$$

NCZ060-061-TNZ018-043-045-047-087-102-130445-
/O.CON.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/
CHEROKEE-CLAY-JOHNSON-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER-
SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
CEDAR CREEK...ERWIN...ROAN MOUNTAIN...COKER CREEK...DUCKTOWN
337 PM EST TUE FEB 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

WINDS WILL BE SUSTAINED FROM THE SOUTH AT 25 TO 40 MPH ACROSS THE
HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA.
WINDS MAY GUST AS HIGH AS 50 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. SOME WEAK
TREES AND TREE LIMBS MAY BE BLOWN DOWN.

$$
000 
WWUS74 KMRX 130015
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 PM EST TUE FEB 12 2008

...DECREASING SOUTHERLY WINDS WILL SHIFT TO THE NORTHWEST OVERNIGHT...

.A LOW LEVEL JET STREAK HAS MOVED NORTH OF THE AREA THIS EVENING.
SOUTHERLY WINDS HAVE DECREASED TO 10 TO 25 MPH. A COLD FRONT WILL
MOVE INTO THE AREA OVERNIGHT. WINDS WILL SHIFT TO THE NORTHWEST AND
BECOME BREEZY BY WEDNESDAY AFTERNOON.

TNZ041-072-074-130115-
/O.CAN.KMRX.HW.W.0005.000000T0000Z-080213T0900Z/
COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-
INCLUDING THE CITIES OF...COSBY...CADES COVE...GATLINBURG
714 PM EST TUE FEB 12 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE HIGH
WIND WARNING. 

SOUTH WINDS 15 TO 25 MPH WILL SHIFT TO THE NORTHWEST AT 10 TO 15
MPH LATE TONIGHT.

$$

TNZ038>040-042-068>071-073-130115-
/O.CAN.KMRX.WI.Y.0009.000000T0000Z-080213T0400Z/
GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-
INCLUDING THE CITIES OF...RUTLEDGE...MORRISTOWN...NEWPORT...
GREENEVILLE...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
SEVIERVILLE
714 PM EST TUE FEB 12 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS AT 10 TO 15 MPH WILL SHIFT TO THE NORTHWEST OVERNIGHT.

$$

NCZ060-061-TNZ018-043-045-047-087-102-130115-
/O.CAN.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/
CHEROKEE-CLAY-JOHNSON-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER-
SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
CEDAR CREEK...ERWIN...ROAN MOUNTAIN...COKER CREEK...DUCKTOWN
714 PM EST TUE FEB 12 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS AT 15 TO 25 MPH WILL SHIFT TO THE NORTHWEST AT 10 T0
15 MPH LATE TONIGHT.


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Feb 12, 6:46 AM EST, 3 hours 54 minutes earlier.

Area forecast discussion, Feb 12, 6:46 AM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
646 AM EST TUE FEB 12 2008

.DISCUSSION...
PRECIP HAS BLOSSOMED IN MIDDLE TN AND NORTHERN AL...AND IS MOVING
INTO THE AREA FASTER THAN ANTICIPATED. TEMPERATURES IN THE CENTRAL
AND SOUTHERN VALLEY ARE ALSO NEAR FREEZING...MAINLY IN VALLEYS AND LOW
LYING AREAS...SO SOME ICY PATHES WILL BE POSSIBLE ON ROADS FOR A
FEW HOURS THIS MORNING. ISSUED AN SPS TO ADDRESS THIS...AND WILL
UPDATE THE FORECAST TO ACCOUNT FOR A FASTER ONSET OF PRECIP.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 4 AM EST WEDNESDAY FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...WIND ADVISORY UNTIL 4 AM EST WEDNESDAY FOR THE FOLLOWING ZONES:
     BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...EAST
     POLK...JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST
     CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.

VA...NONE.
&&

DGS
Hazardous weather outlook, Feb 12, 4:10 AM EST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
410 AM EST TUE FEB 12 2008

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-130915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
410 AM EST TUE FEB 12 2008 /310 AM CST TUE FEB 12 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM WILL TRACK FROM THE PLAINS TOWARD THE OHIO
VALLEY TODAY. AHEAD OF THIS SYSTEM...SOUTHERLY WINDS WILL INCREASE
TO BETWEEN 25 AND 35 MPH IN THE HIGHER ELEVATIONS OF EAST TENNESSEE
AND SOUTHWEST NORTH CAROLINA. WINDS MAY GUST AS HIGH AS 50 MPH.
THE WINDS SHOULD DIMINISH AND SHIFT TO THE WEST AS A COLD FRONT
MOVES THROUGH THE AREA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Feb 12, 6:43 AM EST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
643 AM EST TUE FEB 12 2008

TNZ012-013-035-036-067-068-081>086-098>101-121400-
SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-LOUDON-SEQUATCHIE-BLEDSOE-
RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-
WEST POLK-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...WARTBURG...
CLINTON...OAK RIDGE...KINGSTON...LENOIR CITY...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...
CHATTANOOGA...CLEVELAND...BENTON
643 AM EST TUE FEB 12 2008 /543 AM CST TUE FEB 12 2008/

...LIGHT ICING POSSIBLE THIS MORNING...

RAIN WILL MOVE NORTHEAST INTO THE CUMBERLAND PLATEAU AND THE
SOTUHERN TENNESSEE VALLEY THROUGH 9 AM EST (8 AM CST). RAINFALL
AMOUNTS WILL BE LIGHT...ONLY A FEW HUNDREDTHS OF AN INCH.
HOWEVER...TEMPERATURES ARE NEAR FREEZING IN VALLEYS AND LOW LYING
AREAS. SOME ICY PATCHES ARE POSSIBLE ON ROADS...ESPECIALLY BRIDGES
AND OVERPASSES. DRIVERS SHOULD USE CAUTION THIS MORNING.
TEMPERATURES ARE EXPECTED TO WARM ABOVE FREEZING IN ALL LOCATIONS
BY MID MORNING.

DGS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 4:05 AM ESTWind AdvisoryMRXBlount, Carter, Cocke, Grainger, Greene, Hamblen and 8 more15 hr

Nearby

High Wind Warnings in Tennessee, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.